Invariant or quasi-invariant probability measures for infinite dimensional groups : Part II : Unitarizing measures or Berezinian measures

この論文をさがす

収録刊行物

  • Japanese journal of mathematics. 3rd series  

    Japanese journal of mathematics. 3rd series 3(1), 19-47, 2008-03-01 

    Springer-Verlag Tokyo

参考文献:  19件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10021088849
  • NII書誌ID(NCID)
    AA12130756
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    02892316
  • NDL 記事登録ID
    025086941
  • NDL 請求記号
    Z78-A445
  • データ提供元
    CJP書誌  NDL 
ページトップへ